Ohio, 2015Flooding in Ohio, June 26 to 30, 2015
June 26 to 30, 2015 · NWS CLE · 4 events in 3 counties and zones
An intense low pressure system developed over the Southern Plains, in conjunction with an upper-level trough. This low pressure system developed much like a winter weather system, as the storm deepened as it progressed eastward.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10 million
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense low pressure system developed over the Southern Plains, in conjunction with an upper-level trough. This low pressure system developed much like a winter weather system, as the storm deepened as it progressed eastward. The upper-level low also became a closed-low, which is typical of a winter system. The slow movement of this system brought extremely heavy rain to northern Ohio with some locations in NW Ohio receiving up to 6 of rain in a 52 hour period. Several areas in Northwest Ohio were flooded due to excess rainfall and standing water was high in area ditches and fields. Homes in Avon Lake and Bay Village once again had flooding issues, as this area received another 2.5-3 of rain and did not fully recover from excessive rainfall from earlier in the week.|Winds were very strong with this system as it approached from the southwest. Gale force winds were recorded on portions of Lake Erie and strong northeast winds caused lakeshore flooding in Lucas, Ottawa, and Sandusky counties. Several trees and large branches fell with the strong winds and the high amounts of water that fell through the month of June. |Many rivers in northern Ohio flooded. The Cuyahoga River at Independence and the Portage River at Woodville both went into major flood. The Maumee River at Grand Rapids and Waterville approached 100 year flood levels and water entered businesses in the downtown district of Grand Rapids.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 26, 8:20 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 26, 8:20 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
920 PM EDT FRI JUN 26 2015
.SYNOPSIS...
A MAJOR STORM IS EXPECTED TO MOVE FROM SAINT LOUIS TO NORTH CENTRAL
OHIO BY SATURDAY AFTERNOON. A WARM FRONT WILL EXTEND EAST FROM THE
LOW ACROSS CENTRAL OHIO. THE LOW PRESSURE SYSTEM IS EXPECTED TO
SLOW IN FORWARD MOTION ACROSS NORTHERN OHIO SATURDAY EVENING BEFORE
LIFTING NORTHEAST ACROSS THE STATE OF NEW YORK BY SUNDAY AFTERNOON.
A HIGH PRESSURE RIDGE WILL BUILD EAST ACROSS THE AREA SUNDAY NIGHT
FOLLOWED BY ANOTHER LOW PRESSURE OVER THE CENTRAL LAKES MONDAY
NIGHT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A MAJOR (ALMOST SAID WINTER BECAUSE THIS STORM HAS WINTER STORM
CHARACTERISTICS) STORM IS POISED TO HIT THE OHIO AND PENNSYLVANIA
AREA OVER THE NEXT 48 HOURS.
TO BEGIN WITH...AMPLIFICATION OF THE WESTERN UNITED STATES HIGH
PRESSURE WILL CAUSE EASTERN UNITED STATES TROUGH TO DEEPEN AND DIG
INTO THE DEEP SOUTH OVERNIGHT. MEANWHILE...UPPER LEVEL RAPIDLY
DEVELOPS RIGHT OVER THE SOUTHERN GREAT LAKES REGION. SURFACE LOW IS
EXPECTED TO DEVELOP OVER ST. LOUIS AND MOVE NORTHEAST TO THE
FORECAST AREA WHERE IT BECOMES NEARLY VERTICALLY STACKED BY 12Z
TOMORROW MORNING. HENCE...THE SLOWING IN FORWARD MOTION EXPECTED ON
SATURDAY.
AT THIS TIME...EXACT TRACK OF THE LOW IS STILL UNCERTAIN AND COULD
MEAN THE DIFFERENCE OF BAND OF HEAVY RAIN BEING A BIT FURTHER NORTH
AND RECEIVING SEVERE WEATHER THREAT OR ALL HEAVY RAIN AND COOLER
TEMPERATURES.
I WILL BRING IN THE HEAVY RAIN DURING THE NIGHT AND MENTION ISOLATED
THUNDER OVER MUCH OF THE AREA. BEST CHANCE OF THUNDER WILL BE ACROSS
THE SOUTH AS WARM FRONT LIFTS NORTH INTO THE AREA AHEAD OF THE LOW.
BY 12Z TOMORROW MORNING...LOW WILL BE IN THE VICINITY OF BETWEEN
COLUMBUS AND DAYTON. WARM FRONT WILL EXTEND NORTHEAST TO JUST SOUTH
OF CLEVELAND AND THEN EAST OVER TO YOUNGSTOWN. WARM AIR ADVECTION
WILL TAKE PLACE SOUTH OF THE BOUNDARY AND HELP DESTABILIZE THE
ATMOSPHERE FOR THUNDER THREAT.
BOTTOM LINE IS WE WILL NEED TO KEEP A CLOSE EYE ON RIVERS AND
STREAMS DUE TO SATURATED GROUND AND THREAT FOR HEAVY RAIN. I HAVE A
FEELING MANY AREAS WILL EXPERIENCE FLOODING AND EVEN FLASH FLOODING
SITUATIONS.
MEDIA...PLEASE REVIEW FLOODING RULES WITH YOUR VIEWERS AND REMIND
THEM OF THE TURN AROUND DONT DROWN RULE. STAY AWAY FROM ANY FLOODED
AREAS AND NOT TO BE A VICTIM.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
AS MENTIONED IN THE TONIGHT PERIOD DISCUSSION...THIS STORM HAS THE
MAKINGS OF A WINTER STORM AS UPPER LEVEL LOW PRESSURE SETTLES IN
OVER THE FORECAST AREA AND BECOMES NEARLY STATIONARY. THE DEEPENING
SURFACE LOW PRESSURE BECOMES NEARLY TRAPPED UNDER THE UPPER LEVEL
LOW SLOWING ITS FORWARD MOTION. THE BIG QUESTION IS WHETHER THE EAST
COAST LOW DEVELOPMENT THAT TYPICALLY TAKES PLACE WILL ACTUALLY
OCCUR. THIS COULD MEAN THE DIFFERENCE BETWEEN ALL OF THE HEAVY RAIN
REMAINING OVER OUR AREA WITH NO COASTAL DEVELOPMENT AND
PRECIPITATION BEING CUT OFF FAIRLY QUICKLY AND SHUNTED NORTH AND
NORTHEAST IF COASTAL DEVELOPMENT TAKES PLACE. THIS LATTER SCENARIO
WILL ALLOW DRY SLOT TO PUSH NORTH INTO THE FORECAST AREA SATURDAY
AFTERNOON.
THE OTHER ISSUE IS HOW FAR NORTH THE WARM FRONT LIFTS. AT THIS TIME
IT APPEARS THE FRONT WILL MAKE IT TO JUST SOUTH OF THE LAKE ACROSS
NORTHEAST OHIO. WARM AIR ADVECTION WILL TAKE PLACE BEHIND THE WARM
FRONT SETTING UP A POSSIBLE SEVERE WEATHER THREAT. SO...IF THE WARM
FRONT LIFTS NORTH...WE WILL HAVE TO MONITOR THE SOUTHERN PORTIONS OF
THE FORECAST AREA FOR SEVERE WEATHER TOMORROW.
BY TOMORROW AFTERNOON...FORECAST AREA COULD SEE A WIDESPREAD AREA OF
2 TO 3 INCHES OF RAIN WITH HIGHER AMOUNTS LOCALLY POSSIBLE IN
THUNDERSTORMS. ANOTHER ISSUE WILL BE WINDS OUT OF THE NORTHEAST THAT
COULD BE STRONG ENOUGH TO TOPPLE TREES DUE TO THEIR PRIMARY ROOT
STRUCTURE BEING ON THE PREVAILING WIND SIDE (WEST) OF THE TREES.
WILL HOLD OFF AT THIS TIME ON ISSUING ANY WIND ADVISORIES BUT WILL
LET LATER SHIFTS KNOW OF POTENTIAL.
LOW PRESSURE WILL BEGIN TO PULL OUT TO THE NORTHEAST SUNDAY NIGHT
INTO MONDAY. THIS WILL TAKE THE PRECIPITATION WITH IT AND ALLOW FOR
HIGH PRESSURE RIDGE TO BUILD EAST INTO THE FORECAST AREA.
THIS IS SHORT LIVED AS YET ANOTHER LOW APPROACHES FROM THE WEST AND
BRINGS MORE RAIN BACK TO THE AREA BY MONDAY AFTERNOON INTO MONDAY
NIGHT.
TEMPERATURES WILL BE ON THE COOL SIDE THROUGH MUCH OF THE PERIOD DUE
TO THE UPPER LEVEL LOW IN PLACE...PRECIPITATION...COOL AIR
ADVECTION...AND CLOUD COVER.
AS ALL OF THE EVENTS UNFOLD...STAY TUNED.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A CONTINUED STORMY PATTERN IS EXPECTED THROUGH THE LONG TERM.
SHOWERS AND THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH DRY
CONDITIONS ATTEMPTING TO MOVE INTO THE AREA ON WEDNESDAY.
CLOUD COVER ALONG WITH SHOWERS AND THUNDERSTORMS SHOULD KEEP
TEMPERATURES BELOW SEASONAL AVERAGES.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
EXPECTING VFR CONDITIONS TO LOWER TO MVFR ACROSS THE AREA STARTING
FROM THE SOUTHWEST AS RAIN MOVES INTO THE AREA. EXPECTING MVFR AT
KFDY AND KMFD AROUND 04Z REACHING THE REMAINDER OF THE AREA
BETWEEN 04-08Z. CIGS SHOULD DROP FURTHER TO IFR AFTER 08Z WEST AND
CLOSER TO SUNRISE ELSEWHERE. LITTLE IMPROVEMENT EXPECTED SATURDAY.
WINDS WILL ALSO BECOME SIGNIFICANT SINCE THE LOW WILL PASS
OVER/NEAR THE AREA. GIVEN THAT THE MODELS DIFFER IN THEIR STORM
TRACKS GUIDANCE TOO IS QUITE DIFFERENT. TRIED TO USE A BLEND BUT
EXPECT NWRN OHIO AND COASTAL TERMINALS TO BECOME GUSTY WITH THE
POTENTIAL TO GUST OVER 30 KTS FROM THE NORTH AND NORTHEAST. BEST
CHANCE FOR THUNDER WILL BE EAST HALF OF THE AREA SATURDAY
AFTERNOON BUT A RUMBLE OF THUNDER CANNOT BE RULED OUT ANYTIME.
OUTLOOK...WIDESPREAD NON VFR EXPECTED SATURDAY EVENING THROUGH
SUNDAY IN WIDESPREAD RAIN. NON VFR EXPECTED AGAIN MONDAY AND
MONDAY NIGHT AND WEDNESDAY.
&&
.MARINE...
LOW PRESSURE WILL DEEPEN AS IT TRACKS INTO OHIO TONIGHT AND
EVENTUALLY TRACK TO NW PA BY EARLY SUNDAY MORNING. THIS WILL ALLOW
WINDS TO INCREASE TO 35-40 KNOT GALES THAT WILL BEGIN TOWARD
SUNRISE. THE INCREASED WAVES WILL ALSO CAUSE UNSAFE SWIMMING
CONDITIONS. WILL ISSUE THE BEACH HAZARDS STATEMENT STARTING AT 07Z
ACROSS THE WEST AND 13Z ACROSS THE EAST. GALES WILL START ABOUT THE
SAME TIMES ACROSS THE LAKE. WINDS AND WAVES SHOULD DECREASE ON
SUNDAY. ANOTHER STORM SYSTEM WILL MOVE INTO THE GREAT LAKES ON
MONDAY BUT IT APPEARS TO BE WEAKER THAN THIS WEEKENDS STORM.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING FOR OHZ012-089.
FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
BEACH HAZARDS STATEMENT FROM 4 AM EDT SATURDAY THROUGH SUNDAY
MORNING FOR OHZ003-007-009>011.
PA...BEACH HAZARDS STATEMENT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING FOR PAZ001.
FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR PAZ001>003.
MARINE...GALE WARNING FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY FOR
LEZ142>146-162>166.
GALE WARNING FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY FOR
LEZ147>149-167>169.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY/ADAMS
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...TK
MARINE...MULLENHazardous weather outlook, Jun 26, 8:24 PM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EDT FRI JUN 26 2015
OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-280130-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
924 PM EDT FRI JUN 26 2015
...FLOOD WATCH IN EFFECT THROUGH LATE SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ012-089-PAZ001-280130-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
924 PM EDT FRI JUN 26 2015
...FLOOD WATCH IN EFFECT THROUGH LATE SATURDAY NIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT SATURDAY THROUGH
SUNDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
BEACH HAZARDS STATEMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-007-009>011-280130-
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-
924 PM EDT FRI JUN 26 2015
...FLOOD WATCH IN EFFECT THROUGH LATE SATURDAY NIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 AM EDT SATURDAY THROUGH
SUNDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
BEACH HAZARDS STATEMENT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
BEACH HAZARDS STATEMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ142>146-162>166-280130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
924 PM EDT FRI JUN 26 2015
...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-147>149-167>169-280130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
924 PM EDT FRI JUN 26 2015
...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flood, Lucas
- When
- June 26, 10:00 PM EST to June 28, 2:00 AM EST
- Where
- Lucas County, 3.6 mi W of Berkey to 0.95 mi NE of Pt Place
- Cause
- Heavy Rain
- Property damage
- $9.0 million
- Reported by
- ASOS
- Coordinates
- 41.718, -83.900
Rain gauges across Lucas County measured upwards of 5.78 inches (Toledo Metcalf Airport) on the 27th. A Cocorahs rain gauge 2.2 miles WSW of Toledo measured 3.70. This heavy rain over already saturated soils created widespread flooding in Lucas County. Over 600 homes reported flooding to the local officials. Most of the flooding was contained in basements. Widespread road closures continued into the 28th.
Flood, Cuyahoga
- When
- June 27, 2:00 PM EST to 6:00 PM EST
- Where
- Cuyahoga County, 0.82 mi NE of (Cgf)cuyahoga Co Arp to 0.19 mi NNE of Newburgh Hgts
- Cause
- Heavy Rain
- Property damage
- $1.0 million
- Reported by
- County Official
- Coordinates
- 41.578, -81.468
In Beachwood a rain gauge recorded 2.6 inches of, most of which fell during two bursts, at 1 p.m. and 3 p.m. June 27. Over a hundred homes in the area reported flooding in their basements and many roads were closed.
Flood, Wood
- When
- June 28, 4:00 PM EST to June 30, 3:00 AM EST
- Where
- Wood County, Pemberville to 9.76 mi ESE of Luckey
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Park/Forest Service
- Coordinates
- 41.400, -83.470
The heavy rain on the 27th caused the Portage River to flood. At the river forecast point in Woodville the river exceeded major flood stage (13.5') reaching 13.71' on the morning of the 29th. Parks near the river were inundated with some minor damage to park property. Some basements were inundated in Pemberville upstream of Woodville.
Flood, Wood
- When
- June 29, 3:00 AM EST to June 30, 11:59 PM EST
- Where
- Wood County, Grand Rapids to 1.83 mi WNW of Grand Rapids
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- County Official
- Coordinates
- 41.400, -83.870
The Maumee River flooded it's banks in the city of Grand Rapids in late June due to several days of heavy rain across the entire Maumee Basin. The river crested at 19.2 feet in moderate flood stage around 8 pm on the 29th. Several businesses in downtown Grand Rapids were inundated with a few inches of water. West, Beach, and Front Streets were the most impacted. Grand Rapids Chamber of Commerce said of this flooding that this was the most significant non-winter flood event Grand Rapids has ever experienced.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 26 to 27, 20152 deaths · 2 injured · $98,000 · 11 events
- Excessive Heat in Oregon, June 26 to 28, 20152 deaths · 2 injured · 2 events
- Hail and Damaging Winds in South Carolina, June 26 to 27, 20151 death · $96,000 · 55 kt wind · 22 events
- Excessive Heat in Washington, June 26 to 28, 20151 death · 1 injured · 1 event
- Lightning Strike in Florida, June 26, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, June 26, 2015$2.4 million · 1.75 in hail · 14 events
- Tornado and Flash Flooding in West Virginia, June 26, 2015$921,000 · EF0 · 24 events
- Flash Flooding and Flooding in Ohio, June 26 to 27, 2015$132,000 · 1 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 2015$175,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Mississippi, June 26 to 27, 2015$253,000 · 2 events
- Flash Flooding and Hail in Kentucky, June 26, 2015$65,000 · 2 in hail · 19 events
- Damaging Wind and Lightning Strikes in Texas, June 26, 2015$126,000 · 55 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590988, 591975, 590997, 591925.